MathSciNet Relay Station
MathSciNet bibliographic data
MR293006 22E40
Lee, D. H. Group extensions and discrete subgroups of Lie groups. Proc. Amer. Math. Soc. 34 (1972), 299–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement